RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 5, Pages 994–997 (Mi dan36339)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Limit theorems for the characteristic roots of a sample covariance matrix

L. V. Arkharov

Lomonosov Moscow State University

Full text: PDF file (391 kB)

Bibliographic databases:
UDC: 519.281
Presented: А. Н. Колмогоров
Received: 01.12.1970

Citation: L. V. Arkharov, “Limit theorems for the characteristic roots of a sample covariance matrix”, Dokl. Akad. Nauk SSSR, 199:5 (1971), 994–997

Citation in format AMSBIB
\Bibitem{Ark71}
\by L.~V.~Arkharov
\paper Limit theorems for the characteristic roots of a sample covariance matrix
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 5
\pages 994--997
\mathnet{http://mi.mathnet.ru/dan36339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0309171}
\zmath{https://zbmath.org/?q=an:0239.62018}


Linking options:
  • http://mi.mathnet.ru/eng/dan36339
  • http://mi.mathnet.ru/eng/dan/v199/i5/p994

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Serdobol'skii, “Theory of essentially multivariate statistical analysis”, Russian Math. Surveys, 54:2 (1999), 351–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:25
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019